Main Forums > Pre-HAART Long-Term Survivors

Elevated liver enzymes

<< < (2/3) > >>

Miss Philicia:
What does you doctor say?

phillypinko:

--- Quote from: wolfter on June 20, 2013, 09:26:38 AM ---You still haven't indicated which meds you are on.  It's possible for some prescriptions meds to cause elevated liver enzymes.

Wolfie

--- End quote ---
Reyataz, viread, isentress, norvir booster....10 mg zyprexa, 600mg trileptal, 4 mg Ativan. I've been on these meds for years with no problems.

NY2011:
Was the ultrasound done to detect NAFLD, or "non-alcoholic fatty liver disease"?

My liver enzymes were fluctuating like crazy, and were 5X the normal level. It turned out that my previous drug regimen was causing the elevated levels, but prior to the switch, my doctor expressed a fair amount of confidence that it was NAFLD.

 

Jeff G:
NY2011 , as a person who has recently been diagnosed you are not allowed to post in the LTS forum , this particular forum is for those of us who lived with HIV before ART therapy became available 1995 - 96 , Thanks for your cooperation .   

jpsam:
Hey there.  I'm not necessarily responding to the above post; I just joined this group, and am not entirely sure how to join in.  So, just want to say hi.  Have been identified as poz since 1985.   No real supports, apart from medical, during that time.  Friends and family know, but I know noone close to me who is poz, believe it or not.  For me, it's been kind of isolating.  Hard to date still, dealing with disclosure etc.   I guess I'm just joining this group in recognition of the fact that I have to start talking about my reality more, especially with people who get it.   I'm sure I'll post more, but just wanted to say hi, and I hope you all are well. 

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version